# SDR FDEA202206211483

- Difficulty date: June 21, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB2932508
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - OUTBOARD LEADING EDGE COMPARTMENT STATION XOS 666 STRINGER   CRACKED. RIGHT HAND WING OUTBOARD LEADING EDGE COMPARTMENT STATION XOS 666 STRINGER   REPAIR CARRIED OUT AS PER SRM 57-40-03-2R REPAIR 2 FIGURE 202. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
